# SDR DALA2016072105466

- Difficulty date: July 20, 2016
- Submitted: July 21, 2016
- Operation: Air carrier
- Aircraft: N322US
- Make and model: Airbus A320-211
- Aircraft serial: 263
- Aircraft time: 74,821 hours, 33,898 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Box Beam
- Condition: Not Reported
- Location: Frame 43
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE LT SIDE BOX BEAM AT FRAME 43 AND Y1650. COMPLY WITH ERA 548129-14AD.
